# SDR SIMA20130408013

- Difficulty date: April 8, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 35,872 hours, 30,023 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 145200595005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION FOUND THE FUSELAGE BELLY SKIN CORRODED BETWEEN FRAMES 13 AND 14, STRINGERS 20 LEFT AND 21 LEFT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED FUSELAGE BELLY BETWEEN FRAMES 13 AND 14 & STRINGERS 20 LEFT AND 21 LEFT IAW EO EM 53MR-2101.  LEVEL OF CORROSION NOT SPECIFIED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
